RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 47, Issue 3  


Multidimensional approximation operators generated by Lebesgue–Stieltjes measures
Yu. I. Volkov
435
Analytic theory of a class of interpolation problems
I. V. Kovalishina
455
On the elementary theory of a finitely generated almost solvable group
G. A. Noskov
498
Uniqueness theorems for generalized cohomology theories
A. V. Pajitnov
518
Syzygies in the theory of invariants
V. L. Popov
544
Logical theories of one-place functions on the set of natural numbers
A. L. Semenov
623
The multidimensional Schrödinger operator with a periodic potential
M. M. Skriganov
659
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019